What are Nurofen 200mg Capsules?
The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
Nurofen 200mg Tablets and Nurofen 200mg Caplets are used for the relief of:
- Headaches and migraine pain
- Dental pain and neuralgia
- Period pain
- Rheumatic, muscular and back pain
- Feverishness and symptoms of cold and flu
- The pain of non-serious arthritis.
How to take Nurofen 200mg Capsules
This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 or 2 capsules with water, up to three times a day as required.
Leave at least four hours between doses.
Do not take more than 6 capsules in 24 hours.
What do Nurofen 200mg Capsules contain?
Each tablet or caplet contains the active ingredient Ibuprofen 200mg.
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
FlexiSEQ Max Strength For Osteoarthritis - 50gAlternative Pain ReliefIn stock
FlexiSEQ For Joint Wear & Tear - 50gAlternative Pain ReliefIn stock
Panadol ActiFast Soluble - 24 TabletsPain ReliefIn stock
Solpadeine Headache Soluble - 16 TabletsPain ReliefIn stock
Alka Seltzer XS Pain Relief - 20 Effervescent TabletsPain ReliefIn stock
Anadin Extra - 12 Soluble TabletsPain ReliefIn stock
Flarin Joint & Muscular Pain Relief - 200mg - 12 Soft CapsulesPain ReliefIn stock
Anbesol Adult Strength Gel - 10gPain ReliefIn stock
A.Vogel Atrogel Arnica Gel - 100mlAlternative Pain ReliefIn stock
Voltarol Back and Muscle Pain Relief 1.16% Gel - 100gPain ReliefIn stock
Savlon Dual Action Gel - 20gAlternative Pain ReliefIn stock
Panadol Advance 500mg Paracetamol - 16 TabletsPain ReliefIn stock
More products from this brand
Nurofen Plus (12.8mg/200mg) - 32 TabletsPain ReliefOut of stock
Nurofen Pain Relief 200mg Capsules - 24 PackPain ReliefOut of stock
Nurofen 200mg Tablets - 24 PackPain ReliefOut of stock
Nurofen Joint & Back Pain Relief Max Strength 10% Gel - 40gAlternative Pain ReliefIn stock
Nurofen 200mg Tablets - 16 PackPain ReliefIn stock
Nurofen Day & Night Cold & Flu 200mg/5mg - 16 TabletsColds, Coughs & FluIn stock
Nurofen Pain Relief 200mg Capsules - 16 PackPain ReliefIn stock
Nurofen 200mg Tablets - 12 PackPain ReliefIn stock
Nurofen Plus (12.8mg/200mg) - 24 TabletsPain ReliefOut of stock
Nurofen Back Pain Relief - 24 x 300mg CapsulesPain ReliefOut of stock
Nurofen Express Max Strength 400mg Liquid Capsules - 10 PackPain ReliefOut of stock
Nurofen 200mg Tablets - 96 PackPain ReliefOut of stock
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.